I started taking propecia when i began noticing my hairline receding and hair becoming thin in the crown. About 1 year later i decided to give dutasteride ago. Throughout both medications my testosterone increased quite alot, causing increased libido to such a degree that i was getting an erection almost 3 times a day compared to almost never (unless needed) when i wasnt on the medication. i have been taking these medications now for 3 years and my testosterone shows no sign of of decreasing back to normal.
My question is, if i am taking medications to reduce as much DHT as i can and my medications are actually increasing my testosterone which inturn is creating more DHT as its a by product isnt it a paradox and useless. I have however heard that this increased testosterone isnt almost a momentary thing that may last a while because my bodys thinking ‘we need to make more testosterone’ due to the decrease caused by the medication.
Thanks NHI Team
Few men will complain of an increased libido or an increase in the frequency of erections. As you noted that the increase in erection function has been now two years since you started it, I would imagine that it will continue. How do you know your testosterone levels increased? Did you have them measured before and after you are taking Propecia and/or dutasteride? These blood levels need to be compared to the normal values established by the lab testing you.
The connection with your sex drive and the DHT block from the drugs you are taking, and possible increased levels of testosterone are unclear. Without knowing testosterone levels before and after you started taking the DHT, I can not tell you much. I personally think that you are going overboard with analysis here, and should just enjoy the moments as long as everything is working well.